# SDR MWEA040174

- Difficulty date: September 23, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 46,674 hours, 43,591 cycles
- Engine: Pwa JT8D217C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT ON FUSELAGE SKIN IS 1.2500 INCH LONG BY 1 INCH WIDE LOCATED 1INCH BELOW 4 LT AND 1.6250 INCH AFT OF FRAME STATION 218 MAXIMUM DEPTH .007.  FABRICATED AND INSTALLED DOUBLER.
